# SDR ABXA2021325050

- Difficulty date: March 25, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143T82042
- Condition: Corroded
- Location: Bs 505 Rbl44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FAIL SAFE STRAP LOWER SURFACE AT STA505 AROUND FASTENER HOLE AND SHEARED BOLT AT STA494 AT RBL44. REMOVED CORROSION AND EVALUATED AREA AT FWD. CARGO DOOR SILL FAIL SAFE STRAP LOWER SURFACE. ORIGINAL MATERIAL .200", MATERIAL REMAINING AT LOWEST POINT .138". FOUND TO BE WITHIN LIMITS PER ABX AIR ABX-REA-5331-64115-00.
